# SDR RAIA2009080600002

- Difficulty date: July 28, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 24,028 hours, 22,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE PASSENGER DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE LUBRICATED THE DOOR OPERATING MECHANISM AND HINGES.  FOLLOW-ON OPERATIONAL CHECK OF THE DOOR WAS GOOD.
